Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 35, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Mar 28, 2012, 12:56 AM EDT. It took effect at Mar 28, 2012, 6:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2012, 12:56 AM EDT (04:56 UTC)
- In effect from
- Mar 28, 2012, 6:00 PM EDT
- Expired
- Mar 29, 2012, 1:50 PM EDT
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
376 WHUS71 KCAR 280456 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1256 AM EDT WED MAR 28 2012 ANZ050>052-281300- /O.CAN.KCAR.SC.Y.0034.000000T0000Z-120328T0600Z/ /O.NEW.KCAR.SC.Y.0035.120328T2200Z-120329T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1256 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
412 WHUS71 KCAR 280745 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 345 AM EDT WED MAR 28 2012 ANZ050>052-281545- /O.CON.KCAR.SC.Y.0035.120328T2200Z-120329T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 345 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT THURSDAY... * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
968 WHUS71 KCAR 281339 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 939 AM EDT WED MAR 28 2012 ANZ050>052-282145- /O.CON.KCAR.SC.Y.0035.120328T2200Z-120329T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 939 AM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT THURSDAY... * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
540 WHUS71 KCAR 282004 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 404 PM EDT WED MAR 28 2012 ANZ050>052-290400- /O.CON.KCAR.SC.Y.0035.120328T2200Z-120329T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 404 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS71 KCAR 290219 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1019 PM EDT WED MAR 28 2012 ANZ050>052-291030- /O.CON.KCAR.SC.Y.0035.000000T0000Z-120329T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1019 PM EDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
404 WHUS71 KCAR 290929 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 529 AM EDT THU MAR 29 2012 ANZ050>052-291800- /O.EXT.KCAR.SC.Y.0035.000000T0000Z-120329T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 529 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
322 WHUS71 KCAR 291356 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 956 AM EDT THU MAR 29 2012 ANZ050>052-291800- /O.CON.KCAR.SC.Y.0035.000000T0000Z-120329T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 956 AM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHUS71 KCAR 291615 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1215 PM EDT THU MAR 29 2012 ANZ052-291715- /O.CAN.KCAR.SC.Y.0035.000000T0000Z-120329T1800Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1215 PM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ050-051-291800- /O.CON.KCAR.SC.Y.0035.000000T0000Z-120329T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1215 PM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
671 WHUS71 KCAR 291750 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 150 PM EDT THU MAR 29 2012 ANZ050-051-291900- /O.CAN.KCAR.SC.Y.0035.000000T0000Z-120329T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 150 PM EDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 11:40 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 27, 11:40 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1140 PM EDT TUE MAR 27 2012 .SYNOPSIS... GUSTY NORTHWEST WINDS WILL DIMINISH OVERNIGHT AS HIGH PRESSURE OVER QUEBEC MOVES OVER THE REGION. THIS HIGH WILL MOVE EAST OF THE REGION WEDNESDAY MORNING. LOW PRESSURE FROM THE UPPER GREAT LAKES WILL TRACK SOUTHWEST OF THE REGION LATE WEDNESDAY INTO THURSDAY MORNING. && .NEAR TERM /THROUGH WEDNESDAY/... UPDATE: HIGH CLOUDS ARE BEGINNING TO MOVE IN FROM THE WEST. THE FORECAST REMAINS ON TRACK WITH WINDS CURRENTLY DIMINISHING ACROSS THE REGION AS HIGH PRESSURE BRIEFLY MOVES OVER THE AREA. PREVIOUS DISCUSSION... WINDS SHOULD DIMINISH FAIRLY QUICKLY BLO WND ADV CRITERIA AFT SUNSET ARND 7 PM AS THE SFC PRES GRAD...WINDS ALF AND SFC-1 KM LAPSE RATES DECREASE SIMULTANEOUSLY. WINDS WILL THEN CONT TO DIMINISH OVRNGT UNTIL NEAR CALM MOST LOCATIONS BY DAYBREAK WED AS THE SFC HI CRESTS THE REGION. SKIES WHICH WILL BEGIN CLR OVR THE FA THIS EVE WILL BEGIN TO CLD OVR MAINLY FROM CI/CS/AS FROM W TO E LATE TNGT AS A SFC LOW AND ASSOCIATED MID/UPPER LVL S/WV MOVES ESE TOWARD THE REGION FROM THE UPPER GREAT LKS. CANNOT RULE OUT A NARROW WINDOW OF RADIATIONAL COOLING FOR SOME INLAND VLYS OF THE FA LATER TNGT...BUT WITH DIMINISHING WINDS BEING REPLACED WITH INCREASING CLOUDINESS...IT WAS DIFFICULT TO GAMBLE WITH GOING WITH OVRNGT LOWS BLO GUIDANCE ATTM AND WE POSTED OVRNGT LOWS ERLY BETWEEN 06-08Z. AS CLD DECK WILL CONT TO SLOWLY LOWER AND THICKEN DURG THE DAY WED AS THE SFC LOW FROM THE UPPER GREAT LKS GETS CLOSER. DUE TO BLOCKING IN THE FAR N ATLC...THE PRIOR LOW JUST E OF THE MARITIMES WILL HELP FORCE MOST OF THE BEST UPPER DYNAMICS FROM THE LOW APCHG FROM THE GREAT LKS S OF THE FA. THIS WILL ALLOW LGT PRECIP TO MAKE BETTER PROGRESS INTO WRN AND DOWNEAST AREAS BY WED AFTN AND ERLY EVE RATHER THAN NRN/ERN PTNS OF THE FA. SUBSEQUENTLY...THE LINE SEPARATING LIKELY POPS FROM CHC POPS FOLLOW THIS DEMARCATION. DUE TO THE CLD AND EVENTUAL PRECIP CVR ORIENTATION WED AFTN...WE LOWERED THE TYPICAL N-S RANGE OF HI TEMPS ACROSS THE FA WED AFTN. INDEED...THE LOWER ATMOSPHERE WILL BE COLD ENOUGH TO SUPPORT SN MOST EVERYWHERE ACROSS THE FA WHERE PRECIPITATION ADVS...WITH ANY MIXED PRECIP OVR SRN AREAS CHGNG TO ALL SN WITH EVAPORATIONAL COOLING BY WED EVE. DUE TO LOW PRECIP RATES AND LATE MAR BACKGROUND INSOLATION...WE LOWERED SN RATIOS TO NO MORE THAN 7.5 TO 1 WHERE TEMPS REMAINED LESS THAN 33 F...AND LOWERED THEM SUCCESSIVELY MORE FROM 33 TO 37 DEG F. THIS IMPLIES WHAT LITTLE ACCUMULATION DOES OCCUR WILL BE OVR GRASSY SFCS LATER WED AFTN... WITH ROADWAYS MSLY WET.&& && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... SURFACE LOW PRESSURE WILL DEVELOP OFF THE NEW ENGLAND COAST WEDNESDAY NIGHT AS THE UPPER FEATURE MOVES SOUTHEAST ACROSS SOUTHERN QUEBEC AND CENTRAL MAINE. PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL SPREAD OVER MUCH OF THE FORECAST AREA...ESPECIALLY SOUTHWESTERN SECTIONS...THROUGH THE NIGHT. TEMPERATURES WILL BE COLD ENOUGH FOR THIS TO FALL AS SNOW...WITH 1-2 INCHES POSSIBLE IN THE CENTRAL HIGHLANDS. PRECIPITATION WILL BECOME AN RAIN/SNOW MIX AND SLOWLY COME TO AN END THURSDAY AS THE LOW MOVES AWAY FROM THE REGION. MAINLY DRY CONDITIONS EXPECTED THURSDAY NIGHT AND FRIDAY WITH JUST SOME LINGERING SHOWERS ACROSS THE NORTH. THE MAIN CONCERN FOR THE END OF THE WORK WEEK WILL BE GUSTY NORTHWEST WINDS THAT WILL DEVELOP AS ANOTHER LOW STRENGTHENS OVER THE CANADIAN MARITIMES. TEMPERATURES WILL BE NEAR SEASONAL NORMAL THROUGH THE PERIOD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... NO MAJOR SYSTEMS TO BE FOUND THROUGH THE EXTENDED. THE AFOREMENTIONED LOW OVER THE MARITIMES MAY BRING A FEW SHOWERS TO NORTHERN MAINE INTO THE FIRST PART OF THE WEEKEND. A FEW VORT MAXES WILL SPIN AROUND THE UPPER LOW THROUGH MONDAY BUT FOR NOW THESE LOOK TO REMAIN MOSTLY TO OUR SOUTH. THEN THE GFS BRINGS LOW PRESSURE NORTHWARD THROUGH THE GREAT LAKES WHILE LIFTING A WARM FRONT ACROSS NEW ENGLAND WHILE THE 27/00Z ECMWF IS MUCH KEEPS THE SYSTEM MUCH WEAKER AND FURTHER SOUTH. HAVE THEREFORE KEPT POPS LIMITED TO SLIGHT CHANCE INTO EARLY NEXT WEEK. HIGHS THROUGH THE PERIOD WILL GENERALLY BE IN THE 40S AND LOWS IN THE 20S. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... NEAR TERM: VFR WILL CONT ACROSS ALL OF THE TAF SITES THROUGH WED WITH PERHAPS CLGS AND VSBYS LOWERING TO MVFR IN LGT RN/SN OVR DOWNEAST SITES LATE IN THE DAY WED. SHORT TERM: MVFR CONDITIONS EARLY WEDNESDAY NIGHT WILL GIVE WAY TO IFR IN SNOW ACROSS THE REGION OVERNIGHT BUT EXPECT THINGS TO IMPROVE BACK TO MVFR DURING THE DAY THURSDAY. EXPECT ALL TERMINALS TO BE VFR BY THURSDAY NIGHT AND REMAIN SO THROUGH THE WEEKEND BUT THE NORTHERN SITES MAY SEE OCCASIONAL MVFR IN LIGHT SNOW SHOWERS. && .MARINE... NEAR TERM: UPDATE: DOWNGRADED THE GALE WARNING TO AN SCA THROUGH 2 AM EDT WEDNESDAY WITH WINDS IN THE 20-25 KT RANGE. WE OPTD TO XTND THE GLW A COUPLE OF MORE HRS TIL 7 PM EDT TO CORRESPOND TO THE END OF THE INLAND WIND ADV. AFTERWARDS... A PD OF SCA WINDS WILL FOLLOW INTO THE LATE NGT...WITH WINDS AND LIKELY SEAS SUBSIDING BLO SCA CRITERIA ACROSS OUR WATERS BY DAYBREAK WED. AFTWRDS...NO HDLNS ARE ANTICIPATED FOR WED DAY. WENT WITH AN EVEN BLEND 12Z GFS/NAM/GMOS FOR WINDS AND A 40%/30%/30% WW3/SWAN-GFS/SWAN NAM BLEND FOR WV HTS THRU TNGT... WHICH RAISE WV HTS BY WW3 ALONE AN XTRA FOOT OVR OUTER MOST WATERS...AFTER WHICH WV HTS ON WED MERGE WITH UNMODIFIED WW3 GUIDANCE. SHORT TERM: ALTHOUGH WINDS MAY BRIEFLY HIT SMALL CRAFT CRITERIA WEDNESDAY NIGHT...THE MAIN THREAT FOR HEADLINES WILL COME THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE DEEPENS OVER THE CANADIAN MARITIMES. WINDS OF 20-30 KT AND WAVES 4-6 FT ARE EXPECTED INTO FRIDAY EVENING. && .FIRE WEATHER... UPDATE: CANCELED THE RED FLAG WARNING AS WINDS HAVE DIMINISHED BELOW RFW CRITERIA. RH VALUES REMAIN QUITE LOW WITH MANY LOCATIONS BELOW 25 PERCENT AT 7 PM EDT. WILL SEE RH VALUES RECOVER TO THE 50 TO 70 PERCENT RANGE BY WEDNESDAY MORNING AS DEW POINTS SLOWLY RISE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ050>052. && NEAR TERM...MCB
Hazardous weather outlook, Mar 27, 8:01 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 801 PM EDT TUE MAR 27 2012 MEZ001>006-010-011-015>017-029>032-290015- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 801 PM EDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-290015- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 801 PM EDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:45 AM EDT | Winter Weather Advisory | CAR | Hancock, Penobscot, Piscataquis, Somerset, Washington | 25 hr |
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.